Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 5, 2012Delaware County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 5, 2012, 12:00 AM EDT for Delaware County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2012, 12:00 AM EDT (04:00 UTC)
Expired
Aug 5, 2012, 12:30 AM EDT
In force
30 min
Issued by
NWS Wilmington, OH

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3062 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WWUS81 KILN 050400
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EDT SUN AUG 5 2012

OHZ045-046-052-054>056-050430-
CHAMPAIGN OH-DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-UNION OH-
1200 AM EDT SUN AUG 5 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN UNION...
NORTHEASTERN MADISON...NORTHWESTERN LICKING...NORTHERN FRANKLIN...
DELAWARE AND EASTERN CHAMPAIGN COUNTIES THROUGH 1230 AM EDT...

AT 1156 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HARTFORD TO SHAWNEE HILLS TO CHUCKERY...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...PLAIN CITY...
DUBLIN...WORTHINGTON...WESTERVILLE...UTICA...UPPER ARLINGTON...
MINERVA PARK...JOHNSTOWN...HILLIARD...GAHANNA AND COLUMBUS.


LAT...LON 4023 8232 3996 8283 3999 8319 4012 8358
      4026 8341 4044 8305 4042 8293 4036 8292
      4035 8275 4028 8274 4027 8252 4027 8248
      4025 8247

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 4, 8:46 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 4, 8:46 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT SAT AUG 4 2012

.SYNOPSIS...
THUNDERSTORMS WILL DEVELOP TONIGHT IN A VERY MOIST SOUTHERLY FLOW
AHEAD OF A VIGOROUS COLD FRONT. THE THUNDERSTORMS WILL CONTINUE ON
SUNDAY AS THE FRONT CROSSES THE GREAT LAKES AND OHIO VALLEY. HIGH
PRESSURE AND A COOLER AND DRIER AIRMASS WILL ARRIVE FOR MONDAY AND
TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THUNDERSTORM COMPLEX HAS FORMED OVER NORTHERN INDIANA AND OHIO WELL
AHEAD OF THE APPROACHING COLD FRONT AND SEVERE THUNDERSTORM WATCH
561 IS IN EFFECT NORTH OF DAYTON.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATER TONIGHT AS
FORCING INCREASES CLOSE TO THE COLD FRONT. RAISED POPS TO
CATEGORICAL AS THIS EVENT IS NEARLY CERTAIN TO OCCUR. THOUGH IT
WILL BE AN UNFAVORABLE TIME OF DAY...SOME THUNDERSTORMS COULD
BE SEVERE DUE TO STRONGER THAN AVERAGE WIND FIELDS AND PERSISTENT
INSTABILITY FED BY A MOIST LOW LEVEL JET.

HEAT ADVISORY WAS DROPPED AT 8 PM SINCE WE ARE NOW BELOW CRITERIA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD FRONT TRAVELS
THROUGH. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE WITH
WET MICROBURSTS POSSIBLE IN THE HIGH MOISTURE REGIME.
THUNDERSTORMS WILL MOVE EAST SUNDAY NIGHT WITH THE FRONT.

HIGH TEMPERATURES WILL BE LIMITED TO THE 80S BY PRECIPITATION AND
CLOUD COVER.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
IN NORTHWEST FLOW PATTERN...SURFACE HIGH PRESSURE TO BUILD INTO THE
REGION IN WAKE OF COLD FRONT MONDAY...PROVIDING DRY WEATHER AND
COOLER TEMPERATURES. EXPECT TEMPERATURES TO BE NEAR SEASONABLE
VALUES DURING THE DAY.

THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER INTO
MID WEEK...WITH TEMPERATURES MODERATING TO ABOVE NORMAL VALUES.

NUMERICAL MODELS GENERALLY SIMILAR WITH UPPER LEVEL RIDGE PERSISTING
OVER THE WEST AND ENERGY DROPPING SE FROM S CNTRL CANADA CARVING OUT
A TROF OVER THE GREAT LAKE BY LATE WEEK. WILL INTRODUCE CHC POPS FOR
SHOWERS AND THUNDERSTORMS THURSDAY AHD OF APPROACHING SFC WAVE WITH
THE BEST THREAT LOOKING TO BE ON FRIDAY WHEN FROPA IS EXPECTED TO
PASS THRU THE OHIO VALLEY.

IN CONTD NW FLOW...SFC HIGH PRESSURE TO NOSE INTO OHIO VALLEY NEXT
WEEKEND PROVIDING DRY WEATHER AND COOLER MORE SEASONABLE
TEMPERATURES.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THIS WILL BE A BUSY PERIOD FOR THE TAFS AS SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE FIRST 18
HOURS OF THE FORECAST PERIOD. THE HIGHEST CHANCES WILL PROBABLY
COME TOMORROW MORNING AS AN INCREASING FEED OF MOISTURE MOVES INTO
THE REGION FROM THE SOUTHWEST. HOWEVER...STRENGTHENING STORMS OVER
INDIANA WILL ALSO POSE A RISK FOR THE DAYTON AND COLUMBUS TAF
SITES LATE THIS EVENING AND EARLY IN THE OVERNIGHT PERIOD. AS WITH
ANY THUNDERSTORMS...IFR/LIFR CONDITIONS WILL BE POSSIBLE.

A COLD FRONT WILL CLEAR THROUGH THE REGION ON SUNDAY
AFTERNOON...BRINGING AN END TO THE THREAT OF PRECIPITATION AND
DIMINISHED AVIATION CONDITIONS. WINDS WILL SHIFT TO THE NORTHWEST
BEHIND THE FRONT.

.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Aug 4, 11:02 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 AM EDT SAT AUG 4 2012

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-051515-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-
1102 AM EDT SAT AUG 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS
POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY
RAIN...WITH LOCALIZED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR
DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY.

KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-051515-
MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
1102 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES IN THE UPPER 80S TO AROUND 90 AND DEWPOINTS IN THE
LOWER 70S WILL RESULT IN HEAT INDICES IN THE MID AND UPPER 90S
THIS AFTERNOON INTO EARLY THIS EVENING.

FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS
POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY
RAIN...WITH LOCALIZED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR
DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY.

In the hours before

Special weather statement, Aug 4, 6:36 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SAT AUG 4 2012

OHZ026-035-043-044-052-042315-
AUGLAIZE OH-CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-
636 PM EDT SAT AUG 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...WESTERN
LOGAN...WESTERN HARDIN...NORTHWESTERN CHAMPAIGN AND EASTERN AUGLAIZE
COUNTIES THROUGH 715 PM EDT...

AT 632 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKLAND TO PIQUA...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANNA...BOTKINS...
WAPAKONETA...CRIDERSVILLE...JACKSON CENTER...WAYNESFIELD...DE
GRAFF...LAKEVIEW...RUSSELLS POINT...WEST LIBERTY...BELLEFONTAINE AND
BELLE CENTER.

ALSO...SWANDERS...FRYBURG...BALLOU...PLATTSVILLE...PORT JEFFERSON...
MONTRA...PEMBERTON AND ST. JOHNS ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

LAT...LON 4082 8377 4075 8370 4033 8368 4017 8379
      4020 8424 4069 8435 4069 8423 4066 8422
      4066 8411 4065 8410 4065 8389 4082 8389

HATZOS
Special weather statement, Aug 4, 7:10 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SAT AUG 4 2012

OHZ052-053-062-042345-
CHAMPAIGN OH-CLARK OH-GREENE OH-
710 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...CLARK AND
SOUTHERN CHAMPAIGN COUNTIES THROUGH 745 PM EDT...

AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDERVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON AND
MECHANICSBURG.

ALSO...TREMONT CITY...SELMA...BUCK CREEK STATE PARK...HARMONY...NEW
MOOREFIELD...LISBON...POWHATTAN AND PLATTSBURG ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4001 8351 3977 8359 3977 8376 3975 8380
      3976 8393 3975 8409 3984 8408 3984 8405
      4004 8403 4016 8350
Special weather statement, Aug 4, 7:17 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT AUG 4 2012

OHZ026-035-042345-
AUGLAIZE OH-HARDIN OH-
717 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL AFFECT HARDIN AND EASTERN AUGLAIZE
COUNTIES THROUGH 745 PM EDT...

AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALGER...ADA...KENTON...
FOREST AND DUNKIRK.

ALSO...ROUNDHEAD...JUMBO...WALTON...SILVER CREEK...MCGUFFEY...
HUNTERSVILLE...PFEIFFER AND HEPBURN ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4061 8342 4052 8367 4054 8396 4060 8406
      4065 8403 4065 8389 4082 8389 4082 8388
      4082 8350

HATZOS
Special weather statement, Aug 4, 7:27 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT SAT AUG 4 2012

OHZ044-045-052-050000-
CHAMPAIGN OH-LOGAN OH-UNION OH-
727 PM EDT SAT AUG 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...EASTERN LOGAN
AND NORTHEASTERN CHAMPAIGN COUNTIES THROUGH 800 PM EDT...

AT 724 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BELLE CENTER TO URBANA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...WEST
MANSFIELD...RICHWOOD AND MARYSVILLE.

ALSO...ZANESFIELD...VALLEY HI...PICKRELLTOWN...MINGO...CABLE...NEW
JERUSALEM...RUSHSYLVANIA AND BIG SPRINGS ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

LAT...LON 4051 8354 4050 8352 4050 8342 4051 8338
      4051 8325 4050 8324 4028 8325 4019 8331
      4014 8349 4009 8380 4052 8382

HATZOS
Special weather statement, Aug 4, 9:20 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT SAT AUG 4 2012

INZ050-058-050200-
FAYETTE IN-WAYNE IN-
920 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHERN FAYETTE
COUNTIES THROUGH 1000 PM EDT...

AT 917 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF
BENTONVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN AND CENTERVILLE.

ALSO...BENTONVILLE...MOUNT AUBURN...METTEL FIELD...BEESONS...EAST
GERMANTOWN...WATERLOO...JACKSONBURG AND GREENS FORK ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3979 8530 3979 8523 3987 8522 3987 8521
      3992 8521 3998 8493 3975 8487 3973 8495
      3973 8503 3969 8504 3966 8530

HATZOS
Special weather statement, Aug 5, 12:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EDT SUN AUG 5 2012

OHZ045-046-052-054>056-050430-
CHAMPAIGN OH-DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-UNION OH-
1200 AM EDT SUN AUG 5 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN UNION...
NORTHEASTERN MADISON...NORTHWESTERN LICKING...NORTHERN FRANKLIN...
DELAWARE AND EASTERN CHAMPAIGN COUNTIES THROUGH 1230 AM EDT...

AT 1156 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HARTFORD TO SHAWNEE HILLS TO CHUCKERY...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...PLAIN CITY...
DUBLIN...WORTHINGTON...WESTERVILLE...UTICA...UPPER ARLINGTON...
MINERVA PARK...JOHNSTOWN...HILLIARD...GAHANNA AND COLUMBUS.

LAT...LON 4023 8232 3996 8283 3999 8319 4012 8358
      4026 8341 4044 8305 4042 8293 4036 8292
      4035 8275 4028 8274 4027 8252 4027 8248
      4025 8247

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:38 PM EDTSevere Thunderstorm WarningILNDarke, Mercer67 min
Aug 4, 9:01 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby59 min
Aug 4, 9:31 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby59 min
Aug 5, 6:29 AM EDTSpecial Weather StatementILNHardin46 min
Aug 5, 6:37 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby42 min
Aug 5, 6:40 AM EDTAreal Flood AdvisoryILNDarke, Shelby2 hr
Aug 5, 7:13 AM EDTSpecial Weather StatementILNButler, Montgomery, Preble32 min
Aug 5, 7:15 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Aug 5, 7:17 AM EDTSpecial Weather StatementILNLogan43 min
Aug 5, 7:55 AM EDTAreal Flood AdvisoryILNHardin, Logan3 hr
Aug 5, 8:05 AM EDTSpecial Weather StatementILNHardin25 min
Aug 5, 7:52 PM EDTAreal Flood AdvisoryILNBracken, Pendleton3 hr
Aug 4, 9:20 PM EDTSpecial Weather StatementILNWayne40 min
Aug 5, 6:26 AM EDTSpecial Weather StatementILNWayne34 min
Aug 5, 6:31 AM EDTSpecial Weather StatementILNWayne29 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.